# SDR ASOA2013110809387

- Difficulty date: October 21, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,635 hours, 24,856 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION FITTING AFT HOLE ON STEEL STRAP HAS AN INDICATION 100 PERCENT FSH AT THE 1 O'CLOCK POSITION, 12 O'CLOCK POSITION IS FWD AND 6 O'CLOCK IS AFT LOOKING UP.  REAMED THE HOLE IN QUESTION ON THE RT MLG TRUNNION FITTING TO A .297" TO CLEAN UP DAMAGE IAW SRM 51-40-11.  COMPLIED WITH REO 601R-57-21-2016, THIS COMPLETES REPAIR IAW REO 601R-57-21-2016.
